# SDR VNAA202312290001

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Unknown
- Part time: 6,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00125099 DISCREPANCY: POSSIBLE CRACK ON THE PAX DOOR FORWARD WEB, BOTTOM OF TOP FIXED STEP. FURTHER INVESTIGATION REQUIRED. CORRECTIVE ACTION: REPLACED PAX DOOR FWD WEB PN 601R317071-12 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-14-001-001-A01
